# SDR TSAA0253020

- Difficulty date: January 7, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CRACK AT BS 940 S-21R.  TRIMMED OUT DAMAGE AND VERIFIED CRACK REMOVED USING HFEC.  FABRICATED, INSTALLED FILLER AND DOUBLER IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
